Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry

, Volume 52, Issue 1, pp 75–81

A note on just-non-Ω groups

Original Paper

DOI: 10.1007/s13366-011-0006-1

Cite this article as:
Otera, D.E. & Russo, F.G. Beitr Algebra Geom (2011) 52: 75. doi:10.1007/s13366-011-0006-1

Abstract

Extending some previous notions in literature, we consider the class of just-non-Ω groups, where Ω is a prevariety of topological groups. Some structure theorems are shown in the compact case. We further analyze some concrete examples.

Keywords

JNΩ groupsVarieties and prevarieties of topological groupsLie groups

Mathematics Subject Classification (2000)

22C0520E2220E34

Copyright information

© The Managing Editors 2011

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of PalermoPalermoItaly